# SDR UALA2011031401215

- Difficulty date: March 14, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 51,417 hours, 14,314 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 2810193111
- Part serial: 110
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT ENG DRIPPING OIL EVERY 2 SECONDS.  NR 3 DRAIN LEAKING FUEL.  NR 3 DRAIN DRIPPING 14 DROPS PER MINUTE.  REPLACED HEAT EXCHANGER VALVE PER MM.
